# SDR TWAA9806003

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1211-1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE FOUND A DEEP GOUGE ON LEFT SIDE OF FUSELAGE, LONGERON 18 TO 26, STATION 1211 TO 1338. REPLACED SKIN PANEL, LONGERON 18 TO 26, STATION 1211 TO 1338, PER SRM 51-10-0, PAGE 1.  (M)
